HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

STREAMLINES CONCENTRATION AND APPLICATION TO THE INCOMPRESSIBLE NAVIER-STOKES EQUATIONS

Files in This Item:
pre982.pdf316.54 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84129

Title: STREAMLINES CONCENTRATION AND APPLICATION TO THE INCOMPRESSIBLE NAVIER-STOKES EQUATIONS
Authors: Foxall, Eric Browse this author
Ibrahim, Slim Browse this author
Yoneda, Tsuyoshi Browse this author
Issue Date: 8-Sep-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 982
Start Page: 1
End Page: 6
Abstract: For a smooth domain D containing the origin, we consider a vector eld u 2 C1(Dn f0g;R3) with div u 0 and exclude certain types of possible isolated singularities at the origin, based on the geometry of streamlines that go near that possible singular point.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69789
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University